Nov 3, 1977

The anaphylactoid reaction after colloid infusion

Fortschritte der Medizin
J Ring

Abstract

All colloidal volume substitutes carry the risk of anaphylactoid reactions. The general incidence of 0.03% is low; however severe complications can occur. There are differnet pathomechanisms involved in the induction of anaphylactoid reactions after infusion of different colloids. Protein aggregates are of pathogenic importance in human serum albumin incompatibility. The addition of stabilizers to the plasma protein solutions can alter the immunogenicity of the protein molecule. Antibodies of the classes IgG and IgM seem to play a role in severe dextran incompatibility. There was a direct correlation of the intensity of the clinical symptoms with the anti-dextran-antibody titer.

  • References
  • Citations

References

  • We're still populating references for this paper, please check back later.
  • References
  • Citations

Citations

  • This paper may not have been cited yet.

Mentioned in this Paper

Pathogenic Organism
ALB
Albumin Human, USP
Antibody Titer Measurement
HAES-steril
Anaphylactoid Reaction
Human Serum Albumin [EPC]
Serum Proteins
Plasma Protein Assay
Gelafusal

About this Paper

Related Feeds

Anaphylaxis

Anaphylaxis is a serious allergic reaction that is rapid in onset and may cause death.